MAUDE Adverse Event Report: INMODE LTD. FRACTORA; GEI

INMODE LTD. FRACTORA; GEI
Model Number AG601261A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Hyperpigmentation (4837)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Pih on face and footprint marks over the neck 2 months post treatment.
 
Additional Manufacturer Narrative
Following internal capa opened at inmode, voluntary reports previously submitted by inmode to fda were reviewed retrospectively.Previous voluntary report (mw5082793) was re-assessed and is reported now again as mandatory.Technical inspection of the device and the handpiece revealed no technical issues.Investigation attributed the root cause to a user error: the operator used energy settings that were too high, not congruent with the levels recommended in ifu.Spot test was not performed prior to using such aggressive parameters.The device was swapped for another device (morpheus8) and customer was retrained.

Brand Name
FRACTORA
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17641839
Report Number3010511300-2018-01003
Device Sequence Number5590541
Product Code GEI
UDI-Device Identifier07290016633054
UDI-Public07290016633054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Remedial Action Other,Notification,Patient Monitoring,Replace
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG601261A
Device Catalogue NumberAG601261A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite